# SDR DALA13056823764

- Difficulty date: October 25, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 40,396 hours, 14,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT WET AREA, BS 986.5, RBL 44, WL 208 UPPER SURFACE IS CORRODED AT DOMENUT.  MAINTENANCE REPAIRED IAW ERA 464736-14MA, REV A, SRM 51-40-02.
